MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT231414
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Thrombosis/Thrombus (4440)
Date of Event 04/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age at the time of event/date of birth: asked but unavailable.Patient weight: asked but unavailable.Other relevant history, including preexisting medical conditions: asked but unavailable.Concomitant medical products and therapy dates: asked but unavailable.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), potential device or procedure related adverse events that may occur and/or require intervention or additional intraoperative procedure time include, but are not limited to, endoprosthesis occlusion.Furthermore, the ifu states that key anatomic elements that may affect successful exclusion of the aneurysm include severe proximal neck angulation, short proximal aortic neck and significant thrombus and/or calcium at the arterial implantation sites, specifically the proximal aortic neck and distal iliac artery interface.
 
Event or Problem Description
On (b)(6) 2022 the patient underwent endovascular treatment of an infrarenal abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.On (b)(6) 2022 it was reported that the ipsilateral limb of the trunk-ipsilateral leg component was thrombosed and occluded.It was reported that the ipsilateral limb was compressed due to the patient's anatomy.On the same day a reintervention was performed.A thrombectomy was performed using an edwards fogarty® catheter and both sides were then relined using gore® viabahn® vbx balloon expandable endoprostheses in a kissing stent technique.There were no reported issues with the contralateral leg component prior to relining.There were no further reported issues.The patient tolerated the reintervention.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
jenna lopez
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key14292827
Report Number3007284313-2022-01891
Device Sequence Number5524067
Product Code MIH
UDI-Device Identifier00733132622375
UDI-Public00733132622375
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/10/2024
Device Model NumberRLT231414
Device Catalogue NumberRLT231414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2022
Initial Report FDA Received Date05/05/2022
Date Device Manufactured02/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale